# SDR HEEA076012

- Difficulty date: September 14, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,505 hours
- System (JASC): 7170 · Engine Drains
- Part: Line
- Part number: 70031A202000
- Condition: Chafed
- Location: Exh Drain
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRAIN LINE WAS WORN THROUGH STEEL BRAIDING. SCRAPPED IN HOUSE.
